

			_
	DRAFT Agenda	Tab	Purpose
1:00 p.m.	Board Meeting Call to Order in Executive Session (Melissa Cribbins) 60 minutes In accordance with Energy Trust Bylaws 3.19.3 "Trade secrets, proprietary or other confidential commercial or financial information" and 3.19.4 "Information regarding negotiations whose disclosure would likely frustrate corporate purposes." The Executive Session is not open to the public.		
2:00 p.m.	 Board Meeting Call to Order for Public Session (Melissa Cribbins) 15 minutes President's Remarks 		
2:15 p.m.	Presentation of Independent Review (Henry Lorenzen and Stoll Berne representatives) 30 minutes		
2:45 p.m.	 Energy Programs (Oliver Kesting, Amanda Potter and Tyrone Henry) 45 minutes Staff will present information on the proposed program management and program delivery contracts for business program management and associated transition contracts. 		
3:30 p.m.	General Public Comment 15 minutes		
3:45 p.m.	 Energy Programs Staff is requesting board authorization of contracts as described in R#918and R#919 		Action
4:00 p.m.	Adjourn Meeting (Melissa Cribbins)		

Register in advance for this meeting:

https://zoom.us/meeting/register/tJMpdeugpzMpEtFhSQ4UbiJCVhtChemZ7ZOM

After registering, you will receive a confirmation email containing information about joining the meeting. Contact <u>cheryle.easton@energytrust.org</u>, if you do not receive your confirmation email prior to the meeting date.

> The next meeting of the Energy Trust Board of Directors will be October 13, 2020 and will be held virtually on Zoom.